Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 124, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 7:12 PM MDT for Las Animas County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2023, 7:12 PM MDT (01:12 UTC)
- Expired
- Jun 12, 2023, 7:42 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 152 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
591
WUUS55 KPUB 130112
SVRPUB
COC071-130200-
/O.NEW.KPUB.SV.W.0124.230613T0112Z-230613T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
712 PM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Las Animas County in southeastern Colorado...
* Until 800 PM MDT.
* At 712 PM MDT, a severe thunderstorm was located 17 miles west of
Kim, or 36 miles north of Des Moines, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3722 10381 3739 10371 3730 10319 3700 10314
3700 10352
TIME...MOT...LOC 0112Z 294DEG 29KT 3728 10368
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
138
WWUS55 KPUB 130129
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT Mon Jun 12 2023
COC071-130200-
/O.CON.KPUB.SV.W.0124.000000T0000Z-230613T0200Z/
Las Animas CO-
729 PM MDT Mon Jun 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 729 PM MDT, a severe thunderstorm was located 9 miles west of Kim,
or 36 miles northeast of Des Moines, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 10376 3735 10348 3730 10319 3700 10314
3700 10352
TIME...MOT...LOC 0129Z 294DEG 29KT 3722 10352
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish263
WWUS55 KPUB 130142
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
742 PM MDT Mon Jun 12 2023
COC071-130152-
/O.CAN.KPUB.SV.W.0124.000000T0000Z-230613T0200Z/
Las Animas CO-
742 PM MDT Mon Jun 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3719 10376 3735 10348 3730 10319 3700 10314
3700 10352
TIME...MOT...LOC 0141Z 294DEG 29KT 3718 10340
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM MDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jun 12, 3:20 PM MDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 320 PM MDT Mon Jun 12 2023 .SHORT TERM...(This evening through Tuesday) Issued at 106 PM MDT Mon Jun 12 2023 Key messages 1) Potential for severe weather and heavy rain Tuesday, but threat is lower than Monday. .Tonight...Bulk of convection will move east of the region in the evening. High resolution models suggest storms could linger in southeast in the southeast portion of the plains into the evening. Convection will mostly end by midnight. .Tuesday...Trough over northeast Colorado slowly moves eastward during the day. High resolution models show convection developing over the Palmer Divide/Pikes Peak region around midday and moving to the south and east during the day. HREF has mean CAPE values in excess of 1000 J/kg during the afternoon with bulk shears approaching 30 knots. SPC has a marginal risk for much of the southeast plains. Heavy rainfall will also be a threat and WPC has a marginal risk for excessive rainfall in the Day 2 outlook. PWAT decrease to around 0.7 to 0.9 inches on the plains, but these values are still above average. The storms will be capable of producing some heavy rain, but the storms will be more progressive with less indications for training of echoes. The very moist soil conditons will increase threat for flash flooding. --PGW-- .LONG TERM...(Tuesday night through Monday) Issued at 106 PM MDT Mon Jun 12 2023 .Wednesday through Monday...The pattern changes with a trough moving across the northern Rockies. As the flow becomes more westerly, a lee trough would tend to develop with less low level moisture on the plains. There will still be chances for diurnal convection but the severe and heavy rain threat will much less. Will have to watch out for Friday and possibly Saturday as the trough moves to the east. Anticyclogenesis over the northern high plains could bring a return of usplope flow for increased low level moisture and severe chances on the plains. A mean trough develops along the west coast over the weekend and into next week with warming and drying weather. --PGW-- && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 106 PM MDT Mon Jun 12 2023 KALS...VFR. KCOS and KPUB...Convection will mostly move east of the region by early evening. Will have to watch for the development of low clouds and fog overnight. Northerly winds at KCOS could limit the development of the fog and lower clouds. During the afternoon on Tuesday, diurnal convection is possible. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ081-082-084>089- 093>098. && SHORT TERM...PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jun 12 2023 COZ058>089-093>099-131800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are once again expected across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and wind gusts up to around 60 mph will be possible with the strongest storms. A low end tornado risk remains possible over the plains this afternoon. Torrential rainfall will be possible with any thunderstorm this morning into this evening, along with the risk for flash flooding. While the highest risk of flash flooding is across Teller and El Paso Counties, flash flooding risk is possible anywhere across the plains and Interstate 25 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe storms are possible Tuesday across the Pikes Peak Region, south along the Interstate 25 corridor, then spreading east across the Plains. Wind gust in excess of 50 mph, hail larger than 1 inch and heavy rainfall will be the main storm risks. Flash flooding on burn scars and areas that have seen recent heavy rainfall is possible. A few strong thunderstorms will be possible on Wednesday across the region. More isolated to scattered showers and thunderstorms are possible over the mountains Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 06/06
In the hours before
Special weather statement, Jun 12, 4:30 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Mon Jun 12 2023
COZ079-086-087-122330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
430 PM MDT Mon Jun 12 2023
...A cluster of strong thunderstorms will impact portions of
northeastern Huerfano and southern Pueblo Counties through 530 PM
MDT...
At 429 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 21 miles south of Blende, or 24 miles south of Pueblo,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3797 10491 3824 10406 3793 10406 3774 10460
TIME...MOT...LOC 2229Z 246DEG 14KT 3793 10449
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 12, 5:11 PM MDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
511 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Rain 2 N Security 38.78N 104.73W
06/12/2023 M5.15 inch El Paso CO Mesonet
Mesonet station FW9568 Colorado Springs.
0441 PM Rain 4 ESE Falcon 38.90N 104.56W
06/12/2023 M4.25 inch El Paso CO Mesonet
Mesonet station FW7161 Peyton.
0446 PM Rain 3 ESE Black Forest 39.00N 104.64W
06/12/2023 M3.93 inch El Paso CO Mesonet
Mesonet station AV749 Black Forest.
0450 PM Rain 3 W Falcon 38.93N 104.68W
06/12/2023 M3.76 inch El Paso CO Mesonet
Mesonet station FW6663 Colorado Springs.
0447 PM Rain 6 SSW Colorado Springs 38.74N 104.86W
06/12/2023 M3.43 inch El Paso CO Mesonet
Mesonet station AU923 Colorado Springs.
0445 PM Rain 8 SSW Colorado Springs 38.73N 104.89W
06/12/2023 M3.38 inch El Paso CO Mesonet
Mesonet station AV015 Colorado Springs.
0447 PM Rain 5 WSW Falcon 38.91N 104.70W
06/12/2023 M3.00 inch El Paso CO Mesonet
Mesonet station DW0602 Colorado Springs.
0406 PM Rain 4 SW Ramah 39.09N 104.22W
06/12/2023 M2.18 inch El Paso CO Mesonet
Mesonet station TT565 Ramah.
0448 PM Rain 6 ENE Stonewall 37.18N 104.92W
06/12/2023 M1.57 inch Las Animas CO Mesonet
Mesonet station CW9665 Weston.
0450 PM Rain 3 SSE Manitou Springs 38.82N 104.89W
06/12/2023 M1.49 inch El Paso CO Mesonet
Mesonet station BECC2 2.7 SE Manitou
Springs.
0450 PM Rain 4 WNW Pueblo West 38.34N 104.82W
06/12/2023 M1.26 inch Pueblo CO Mesonet
Mesonet station AR893 Arvada.
0445 PM Rain 5 E Monument 39.10N 104.79W
06/12/2023 M1.10 inch El Paso CO Mesonet
Mesonet station DW4764 Centennial.
0300 PM Rain 3 SE Manitou Springs 38.83N 104.88W
06/12/2023 M1.08 inch El Paso CO Mesonet
Mesonet station CW8796 Colorado Springs.
0445 PM Rain 2 NE Pueblo 38.32N 104.59W
06/12/2023 M1.08 inch Pueblo CO Mesonet
Mesonet station EW9174 Pueblo.
0415 PM Rain 2 SSW Canon City 38.43N 105.26W
06/12/2023 M0.99 inch Fremont CO Mesonet
Mesonet station CNCC2 2.4 SW Canon City.
0445 PM Rain 4 E Air Force Academy 39.00N 104.80W
06/12/2023 M0.99 inch El Paso CO Mesonet
Mesonet station DW3809 Colorado Springs.
0445 PM Rain 5 SSW Canon City 38.40N 105.26W
06/12/2023 M0.98 inch Fremont CO Mesonet
Mesonet station EW3604 Canon City.
&&Special weather statement, Jun 12, 5:13 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Mon Jun 12 2023
COZ086-088-093-130000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
513 PM MDT Mon Jun 12 2023
...Strong thunderstorms will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 600
PM MDT...
At 512 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southwest of Fowler to 21 miles
southwest of Olney Springs to 17 miles northwest of Delhi. Movement
was east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fowler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3814 10399 3796 10383 3773 10391 3770 10443
3790 10429 3805 10434
TIME...MOT...LOC 2312Z 260DEG 21KT 3800 10422 3792 10419 3783 10422
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jun 12, 5:29 PM MDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Mon Jun 12 2023
COZ095>098-130030-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
529 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of northwestern
Prowers, eastern Kiowa and northeastern Bent Counties through 630 PM
MDT...
At 529 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 27 miles northeast of Lamar, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiley, Sheridan Lake, Neeoshe Reservoir, McClave, Towner, Brandon,
Neegronda Reservoir and Queens Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3816 10235 3807 10280 3823 10296 3843 10250
3862 10228 3861 10205 3832 10204
TIME...MOT...LOC 2329Z 272DEG 45KT 3840 10233
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jun 12, 5:40 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
540 PM MDT Mon Jun 12 2023
COZ088-130030-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
540 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of southwestern Otero
and north central Las Animas Counties through 630 PM MDT...
At 539 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Tyrone, or 25 miles north of Trinidad, moving east
at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3743 10449 3771 10435 3773 10406 3765 10406
3764 10405 3731 10405
TIME...MOT...LOC 2339Z 276DEG 20KT 3753 10437
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 12, 6:13 PM MDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
613 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Rain 7 E Colorado City 37.96N 104.73W
06/12/2023 M1.27 inch Pueblo CO Trained Spotter
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Jun 12, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 12, 10:12 PM MDT | Special Weather Statement | PUB | Custer | 18 min |
| Jun 13, 3:21 AM MDT | Flood Watch | PUB | El Paso | 15 hr |
| Jun 13, 7:48 AM MDT | River Flood Warning | PUB | Pueblo | 24 hr |
| Jun 13, 7:50 AM MDT | River Flood Watch | PUB | Otero | 24 hr |
| Jun 13, 12:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 13, 12:28 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Jun 13, 12:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jun 13, 12:52 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 13, 12:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 13, 1:03 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 13, 1:17 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 12 min |
| Jun 13, 1:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 13, 1:28 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| Jun 13, 1:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 13, 1:39 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 13, 1:41 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 13, 1:46 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 36 min |
| Jun 13, 2:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jun 13, 2:27 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 13, 2:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 19 min |
| Jun 13, 2:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | PUB | Bent | 33 min |
| Jun 13, 3:08 PM MDT | Special Weather Statement | PUB | Kiowa | 37 min |
| Jun 13, 3:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 13, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 25 min |
| Jun 13, 3:28 PM MDT | Special Weather Statement | PUB | Crowley, Kiowa | 32 min |
| Jun 13, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 2 min |
| Jun 13, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 36 min |
| Jun 13, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 15 min |
| Jun 13, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa, Otero | 62 min |
| Jun 13, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| Jun 13, 4:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| Jun 13, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 13, 5:20 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.